Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Episodes of racing heart rate, swollen feet and legs. Do regular cardio and weights. Cause?

I am 47 and have been having episodes of racing heart rate which I assumed was due to horomones and premenopause. Now for the 1st time in my life my feet and legs seem swollen to me but not noticable to someone looking at them. I do exercise cardio and some weights and have no touble working out hard in spin class or jogging 2-3 miles.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Good exercise tolerance means –there is no heart failure / swelling may not relate to the heart
It is from fluid retention and a weight gain of 10 % is generally needed for it to become obvious...
Weakness of leg veins could be the cause – can be confirmed by Doppler study of leg veins...
See an Internist / get yourself examined / at times, basic investigatton may be necessary...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor